# SDR SWAA2013012511867

- Difficulty date: January 17, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 29,134 hours, 17,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STA 500C RBL 19 FWD SIDE, INTERCOSTAL ATTACH BRACKET IS CRACKED.  REMOVED AND INSTALLED NEW INTERCOSTAL ATTACH CLIP AT STA 500C RBL 19 IAW SRM 51-40-02-06-0 AND DWG 143A7505.
